# SDR DALA2023100608245

- Difficulty date: October 4, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 85,490 hours, 39,476 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0662 ROW 1DC CEILING EMERGENCY LIGHT INOPERATIVE. CORRECTIVE ACTION FOUND WIRE RING TERMINAL TO EMERGENCY LIGHT AT 1DC TO BE DEGRADED. RETERMINATED WIRE WITH RING TERMINAL PER B757 SWPM. OPS CHECKS GOOD PER B757 AMM 33-51. OK FOR SERVICE. (9057862)
